# SDR SWAA2022032461336

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND CRACK AT FRAME STRUCTURE STA 312 AT L1 DOOR UPPER SILL BETWEEN STRINGER 5L AND STRINGER 6L . / PERFORMED HFEC AT L1 DOOR UPPER SILL BETWEEN STR 5L AND STR 6L VERIFIED CRACK. TRIMMED OUT FRAME AND REMOVED DAMAGE. PERFORMED HFEC ON TRIM OUT; NO CRACKS FOUND. PERFORMED HFEC ROTO ON OPEN HOLES; NO CRACKS FOUND. FABRICATED AND HEAT TREATED REPAIR ANGLE. TREATED AND PRIMED REPAIR ANGLE AND REPAIR AREA. INSTALLED REPAIR ANGLE IN REF B737 SRM 51-40-02-0G-0; AAR RES #2015426-2 REV IR AND SWA EA #1-753-36114 REV IR
